MAUDE Adverse Event Report: CARDINAL HEALTH SKN LVL GASTRO TB 20FR 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH SKN LVL GASTRO TB 20FR 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884742019
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the tips have broken off of the feeding tubes (item code 8884741821) in the kits.No injuries have occurred.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits.A gemba walk was performed, and the manufacturing process was reviewed.All process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging, and inspections performed to the product.In addition, qc inspections are performed to the product for material release; and production personnel performs a 100% visual inspection during the packaging process, in order to detect and discard any identified issues.There were four photos and three physical samples received for investigation.The samples arrived without the original packaging.The samples were inspected, and the reported condition was confirmed in one of the samples, the adapter was detached from the tube.Based on all available information, a definitive root cause could not be determined at this time and the reported condition is considered to be an isolated event.Production personnel has received an alert notification to heighten awareness of the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
SKN LVL GASTRO TB 20FR 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14225129
Report Number9612030-2022-03234
Device Sequence Number4193879
Product Code KNT
UDI-Device Identifier10884521011663
UDI-Public10884521011663
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2022
Device Model Number8884742019
Device Catalogue Number8884742019
Device Lot Number1729687164
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown